MathSciNet Relay Station
MathSciNet bibliographic data
MR2202094 15A24 (47H14)
Hasanov, V. I.; Ivanov, I. G. On two perturbation estimates of the extreme solutions to the equations $X\pm A\sp *X\sp {-1}A=Q$. Linear Algebra Appl. 413 (2006), no. 1, 81–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement